# SDR 08FDEA01799

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 40,492 hours, 28,344 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132120
- Part serial: 5331
- Condition: Failed
- Location: Wx Radar System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AIR-TURN-BACK), WX RADAR PAINTS INTERMITTENT FALSE RETURNS ONE SIDE THEN THE OTHER, STABILIZED OR UNSTABILIZED.  WHEN UNSTABILIZED, RADAR PAINTS A SINGLE SPOKE AT THE 11 -12 O'CLOCK POSITION.  GOING BACK TO STABILIZED, IT PAINTS A DOUBLE SPOKE.  VERIFIED OLD RADAR RT PAINTING FALSE IMAGES EVEN ON GND.  REMOVED AND REPLACED RADAR RT AND ALL FUNCTIONAL CHECKS GOOD PER M/M 34-41-000-5 PARA 1A-5J.  A/C OK FOR SERVICE.
